MathSciNet Relay Station
MathSciNet bibliographic data
MR187480 (32 #4930) 73.41
Knowles, James K. On Saint-Venant's principle in the two-dimensional linear theory of elasticity. Arch. Rational Mech. Anal. 21 1966 1–22.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement